Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weight gain and Lexapro

Posted by cocohoneynut on February 24, 2004, at 8:45:19

In reply to Weight gain and Lexapro, posted by mystic on February 23, 2004, at 22:06:38

I've gained weight on Paxil and Lexapro. I was on Pax for 2 months and then I told pdoc that I gained 10lbs. So she switched me to Lex and then I gained more weight. I'm at a lost at this point. I going to ask pdoc for Topamax because I've gained a total of 25lbs withing a 4 month time frame (ugh). Good Luck & God Bless...

> Have been taking Lexapro 10mgs for 2 weeks today...Had a weight loss from the depression/anxiety disorder and not wanting to gain the weight I gained on Paxil for 7 years...I gained 45lbs with the Paxil...Anyone experienced a significant weight gain on Lexapro..I realize that this is a fairly new medication and I was told on the Paxil that it didnt cause any weight gain until it had been out a couple years and then it was reported that this was not true...Any information would be appreciated..thank you in advance...mystic


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cocohoneynut thread:317030
URL: http://www.dr-bob.org/babble/20040223/msgs/317114.html